MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRAIGHT; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRAIGHT; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450-800-307
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device or cutting accessory fractured.1 event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 0 malfunction events in which the device or cutting accessory fractured.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 event was previously reported during the reporting quarter; however, 1 event was reported in error.0 previously reported events are included in this follow-up record.H3 other text : there are no events to report for this catalog#/failure.

Brand Name
STRAIGHT
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17985872
Report Number3015967359-2023-02158
Device Sequence Number20913201
Product Code LFL
UDI-Device Identifier37613252026670
UDI-Public37613252026670
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5450-800-307
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2023
Supplement Date Received by Manufacturer09/30/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown